Dangerous Molly Drug Gaining In Popularity With College Students

Share Article

A drug resembling Ecstasy, but purer in content, named Molly has been gaining in popularity with college students and is showing up at night clubs. Those with an addiction to the new designer drugs should seek the specialized care found at a qualified detox center such as Harbor Village.

News Image
“We have been monitoring the rising use of new designer drugs like Molly and have programs in place to address their harmful effects,” said Robert Niznik, Harbor Village CEO.

As reported by NBC News (9/1) in their news story, Who is Molly? Dangerous drug gaining popularity with new name, that a drug resembling Ecstasy, but purer in content, has been gaining in popularity with college students and showing up at night clubs. The powdery drug is chemically known as methylenedioxymethamphetamine, which has been in existence since 1914 when it was created as a diet drug.

When someone is suffering from a drug dependency, it is highly important they seek the professional counseling and assistance found at a qualified detox center such as Harbor Village. A 24/7 medically supervised facility, Harbor Village allows each client to receive private drug treatment in a luxury, state-of-the art environment. Located in South Florida, clients are welcomed with upscale accommodations including a suite with satellite television, 30,000 square feet of outdoor lounge area, spa, salon, massage and acupuncture services, Internet and NetFlix access, nutritious, gourmet dining and a results proven plan for recovery.

As posted in the article, Who is Molly? Dangerous drug gaining popularity with new name, according to the Drug Enforcement Administration, users have several options for taking Molly including as a powder, tablet or capsule. The National Institute on Drug Abuse reports that users tend to experience an increased sense of energy, euphoria and empathy. The effects can last from three to six hours after taking the drug.

Dr. Meika Roberson of Mount Sinai Hospital in New York, warns about overdose while using Molly. “The early signs of intoxication going over toward overdose of MDMA, of Molly, is going to be high heart rate, high respiratory rate and high blood pressure,” she said. “So if you're in a club scene, you're not feeling any of that.”

“We have been monitoring the rising use of new designer drugs like Molly and have programs in place to address their harmful effects,” said Robert Niznik, Harbor Village CEO.

For more information, visit: http://harborvillageflorida.com/ or call the 24/7 hotline 1-855-338-6900.

Media Contact:
Robert Niznik
Harbor Village
Miami, FL
305-999-5728
robert(at)harborvillageflorida(dot)com

Share article on social media or email:

View article via:

Pdf Print

Contact Author

Robert Niznik
Visit website